MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X  EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X  EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electromagnetic Interference (1194); Application Program Problem (2880); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an ensite x pulmonary vein isolation and typical flutter with ensite x in navx and voxel mode, a prolonged procedure occurred.All the catheter and the guidewire were placed in non-fluoro mode and a model was taken of the right atrium and coronary sinus in navx mode.In navx mode, there was a lot of respiration related catheter movement and a map shift occurred.The ensite x's magnetic field is interfering with the defibrillator.When the magnetic field is switched on, the defibrillator perceives interfering signals.The message appeared: "neck patch not connected".When checking all patches, they were all correctly glued and connected.The change was made from navx to voxel mode for a full impedance integration in voxel mode.In voxel mode, it was difficult to create a map, because the mapping catheter was frequently in low confidence and temporarily froze.The cs catheter was not correctly displayed, because of low confidence and excessive model bloating led to uncertainty.The study was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Based off of the information received from the field and review of the ensite x cardiac mapping system verifying that in some cases a model bloat/false space can occur, the reported event was confirmed.Recommendations to mitigate the model bloat/false space can be found in the ensite x cardiac mapping system ifu.

Brand Name
ENSITE X  EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13891329
Report Number2184149-2022-00086
Device Sequence Number1764514
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number8058423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown